# SDR UPS99229215

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65195385
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON WING CENTER SECTION AFT LOWER CHORD RBL 42-48 AND AFT UPPER CHORD RBL 38-42.  REPLACED UPPER AND LOWER CHORD PER SRM 51-30-2 AND ER 99-5195.
